Jump to content

Needing a Bump of Encouragement Today


[ad...]

Recommended Posts

[ad...]

Hi all - I'm down to 44ml left (of the 100ml cylinder) of Klonopin by removing 3ml a day. The 50ml mark was .0625mg for me (which was 2 nts ago). I'm am having a bumpy day. I've got about 2 weeks left and can't bear the thought of continuing to put this poison in my body  :-[ My emotional side says just stop taking it but the practical side of me says keep going slow and taper down.  2 weeks used to seem like a blink but now it's like asking for the world. That darn depression is kicking me sideways. My hair is still shedding (but seems to be slowing a tad). And all of the other w/d s/x that have hung around for months now. My kiddos have started summer break and I want to be mending ASAP instead of tapering. Just looking for some encouragement to make the next few days possible. Thanks all

 

Clem  :smitten:

Link to comment
Share on other sites

I wish I could give you encouragement to continue putting the poison in your body, but I pace around the decision every day. But Clementine... 2 weeks is nothing in benzo w/d... see it through. I don't imagine it's going to make a heck of a difference either way though, if it'll make you feel better emotionally, then maybe you should be done with it.

 

Not much help was I?

Link to comment
Share on other sites

i wish i had maybe taken longer but then again i was cycling in and out of tolerance with K at tiny amounts. i don't feel i would have benefited from going longer as when i stopped at least the interdose w/d's stopped. i thought i might have gone to valium at the low end of my taper and not had the interdose then taken longer but who knows. with K its very hard, you are doing ok believe it or not, it just feels like Hell. I was at least happy to say "done" when i stopped.

keep talking to people. best wishes

RA

Link to comment
Share on other sites

Hi Clementine,

 

I know it's rough, and that time stands still for us, but stay the course you set for yourself and see this through, okay?  I'm a little confused about how much you're removing per day.  I've never titrated so I don't know that much about it, but don't people typically remove 1 ml the first day, 2 mls the second, 3 mls the third and so on so the dose removals are cumulative?

 

Like I said, I'm not experienced, so if you could explain your method to me, I'd appreciate it. 

 

Pam

Link to comment
Share on other sites

I would say, stay the course.  I had the same mind set when I went to Detox, now I wish I could go back and taper.  You may regret that decision if you jump off.  You know what they say, hindsight is 20/20.  You've come this far, why not see it through?
Link to comment
Share on other sites

Hi Clementine

 

I've read that it's common to have the hardest time at the end of your taper, and you could be in the thick of it now. I hope you will push through, I know that's easy to say but you have come such a long way and you're almost there. Soon you will have this behind you and get your life back.

 

Hang on Clem  :mybuddy: 

Link to comment
Share on other sites

[ad...]

Hi All - Thank you for the replies  :) I was able to get and about and into the sun today - which helped the depression. I'm being impatient....a nasty trait of mine. But as many of you pointed out - holding steady may be the best option. I'm managing ok.

 

Pam - I've been going down 3ml every night. I've been doing this for 3 weeks or so (3ml removed every night). I had been in a w/d unknowingly for months because my Dr's suggestion was "use as needed. A little one days a little less the next."  :-\ Clearly a bad suggestion. I thought I had a nervous system that couldn't adjust or regulate anymore - when in reality I was in w/d for 5 months.

 

I had originally thought I would stop taking the Klonopin at .0625....but was nicely informed on BB to go slow and taper all the way down. Like I said....I guess I'm just being impatient. When the s/x increase I think I might as well just stop....how could this be worse?

 

Thanks again for the encouragement....I appreciate it

 

Clem  :smitten:

Link to comment
Share on other sites

Clem...Hello there...I just want to say that you have done so good thus far :yippee:..

And your 2 weeks of feeding your body this benzo will be here before you know it !!!

Pls just be so patient with ur self and try to just keep ur eye on the prize!!!( Benzo Free)

Your almost there ..Just do ur best to destract ur mind as best as possible and 2 weeks will be here!

 

I believe staying the course for sure..Your friend  ;)..jenny

Link to comment
Share on other sites

[ad...]

Hi Jenny  :) Thank you  ;) I was just sitting here thinking...stop? Don't stop?....Arghhh  :-\ You see how impatient I am? That was all of 15 minutes before I changed my mind again  :P

 

Thanks for the encouragement....you're all so kind to lend your support  :)

 

Clem  :smitten:

Link to comment
Share on other sites

[1e...]

Hi there.

 

You've made it this far...2 weeks is nothing if it means you might have a smoother landing. Your body is used to losing the 3mLs per day...take the taper to the end. I know you want to be rid of it ASAP...we ALL want this over yesterday, but keep in mind that you can rid yourself of the benzo, but you won't rid yourself of the W/D if you get off too quickly.

 

You've spent this long tapering off, I say finish what you started...the END is in sight. TWO more weeks...YOU CAN DO IT!! We'll ALL be here cheering you on across the finish line.

 

Stay strong. Believe. You are ALMOST there.

 

Much love, Nicole

Link to comment
Share on other sites

[ad...]

Nicole!  :) Thank you....thank you  :) 2 weeks left...that's 2 episodes of Jersey Housewives  ;) I can do this, right?

 

 

Link to comment
Share on other sites

I am of the opinion that most of us should try to get ourselves off of this stuff sooner rather than later, but in your case I would stick it out. No way to know which way you would be better off but two weeks is a lot different than two months or two years.
Link to comment
Share on other sites

[ad...]
Thanks everyone.  :) I continued last night...then I relaized...I have 4 days left of my K script. I feel so tempted to not refill that script and just stop with the 10 days left  :-\
Link to comment
Share on other sites

×
×
  • Create New...